A Modified Cholesky Algorithm Based on a Symmetric Indefinite Factorization. Cheng, S. H. & Higham, N. J. SIAM J. Matrix Anal. Appl., 19(4):1097-1110, October, 1998.
doi  bibtex   
@article{chhi98,
  author =        {Sheung Hun Cheng and Nicholas J. Higham},
  journal =       {SIAM J. Matrix Anal. Appl.},
  month =         oct,
  number =        {4},
  pages =         {1097-1110},
  title =         {A Modified {Cholesky} Algorithm Based on a Symmetric
                   Indefinite Factorization},
  volume =        {19},
  year =          {1998},
  doi =           {10.1137/S0895479896302898},
}
Downloads: 0